Talk

Advanced search

Possible to be pregnant?

(3 Posts)
Moominy12 Sun 23-Oct-16 09:00:55

I take micronor religiously every day and have a 15 month old daughter.

I had my last cycle on 1st-6th October.

I was poorly a few days after to had to have antibiotics for a week from 11th-16th.

I had sex with my husband on the 19th October.

The last 4 days my boobs have been very tender and my nipples extremely sensitive to the point it makes me feel sick when there touched.

It may just be a coincidence but the last time I had tender boobs like this was over a year ago when I had periods before I fell pregnant.

Could I be pregnant at all? Could the antibiotics have cancelled out my pill 5 days after finishing them?

Think I may just be paranoid

haveacupoftea Sun 23-Oct-16 12:12:08

Its a bit early for symptoms, worth taking a test though in a week or so.

MrsG280516 Sun 23-Oct-16 12:39:03

It's possible, you're usually advised to take extra precautions during and for up to 7 days after finishing antibiotics. Any change in the levels of hormones in your body (from antibiotics cancelling out the pill) can cause you to ovulate.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now